Solpadeine Headache Soluble 16 Tablets

Solpadeine Headache Soluble 16 Tablets
Description
Solpadeine Headache Soluble Tablets are formulated to provide fast effective relief from Headache, Migraine, backache, toothache, period pain and rheumatic pain.
Solpadeine Headache Soluble Tablets also relieve the fever, sore throat and aches and pains of colds and flu.
Ingredients
Active Ingredients:
Paracetamol 500mg, Caffeine 65mg
Other Ingredients:
Sodium hydrogen carbonate
Sorbitol
Saccharin sodium
Sodium laurilsulfate
Citric acid anhydrous
Sodium carbonate anhydrous
Povidone
Dimeticone
See leaflet for further advice
Usage and Instructions
For oral use only. The tablets must be dissolved in water before taking.
Adults and children 16 years and over:
Take 2 tablets dissolved in a tumbler of water every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children aged 12 - 15 years:
Take 1 tablet dissolved in a tumbler of water every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.
Do not give to children under 12 years of age.
Warnings
Do not exceed the stated dose:
Immediate medical advice should be sought in the event of an overdose, even if you fell well.
Do not take with any other paracetamol-containing products.
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
Consult your doctor before taking this medicine if:
You have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.
Side Effects
The following are some of the side effects that are known to be associated with paracetamol and caffeine:
- Dizziness.
- Nervousness.
- Skin rashes.